# SDR IPXA2017082921129

- Difficulty date: August 29, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 73,631 hours, 12,193 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning System
- Condition: False Indication
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EVACUATION SLIDE REMOTE PRESS TO TEST INDICATING INOPERATIVE.   PERFORMED A OOS CHECK OF THE L1 DOOR IAW AMM 52-10-01, NO DEFECTS NOTED.
